# SDR 95ZZZX2105

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N72DA
- Make and model: Lear 35A
- Aircraft serial: 098
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 6041H202A
- Condition: Malfunction
- Location: Gen Cont Panel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE START RELAY GENERAL CONTROL PANEL FAILED TO THE ENGAGE POSITION IN-FLIGHT CAUSING LEFT ENGINE STARTER TO ENGAGE.  INVESTIGATION REVEALED K-9 RELAY CONTACTS WELDED TOGETHER AND THE K-7 RELAY TO HAVE HIGHLY PITTED CONTACTS.  BOTH THE K-7 AND K-9 RELAYS WERE REPLACED PER GCP REPAIR MANUAL RM-117.  THE RELAYS ARE IN THE POSSESSION OF DUNCAN AVIATION AND AVAILABLE FOR EXAMINATOIN UPON REQUEST.  THE LEFT STARTER SHOWED EVIDENCE OF OVERHREATING AND WAS REPLACED.
